# SDR AALA971451

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 346
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOOR BEAM HAD CORROSION BEYOND SRM LIMITS IN DEPTH, BUT WITHIN LIMITS PER CROSS-SECTION REMOVED.  ALODINED AND REFINISHED AREA.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB 767-1448.  TST:  190,457.26 HOURS.  CYCLES, 2,975.  (X)
